# SDR FDEA202306071046

- Difficulty date: June 7, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547150001600
- Part serial: HF1287
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E APEX STRIP CORROSION AT STA.470 AREA PFM APEX STRIP REPAIR BY APEX STRIP WITH CONNECTION PLATE AND RIVETS I.A.W A300-600   SRM 55-41-12-201, PARA.16, P.237-239, FIG.208C, THIS IS CAT.B REPAIR I.A.W A300-600 SRI:55-41-12-  201, IIR:55-41-12-2-003-00, PARA.3C, TABLE.204  "MAJOR REPAIR"
